Normal form relation schemes: a new characterization

Demetrovics, János and Hencsey, G. and Libkin, L. and Muchnik, I. (1992) Normal form relation schemes: a new characterization. ACTA CYBERNETICA, 10 (3). pp. 141-153.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/24

Update Item Update Item